# SDR USAA2014061300014

- Difficulty date: June 12, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 38,720 hours, 23,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665409
- Part serial: L0829
- Condition: Unserviceable
- Location: R2 Door
- Part time: 13,405 hours, 7,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT RT SLIDE RAFT COVER TOUCHING FUSELAGE WHEN DOOR IS OPEN.  REPLACED R2 SLIDE RAFT ASSEMBLY DUE TO BULGING & NO SLOTS IN FRAME FOR COVER IAW JOB CARD 26L00025011.
